# SDR UPS98826671

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, ANGLE REPAIR CRACKED FOR STIFFENER RUNNING BETWEEN NR 1 AND NR 2 RIBS AT  LEFT HAND LEADING EDGE FUEL TANK.  FABRICATED NEW REPAIR ANGLE 7075 T6 IAW DC8 SRM 57 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED REPAIR IAW DC8 SRM 57 2 0.
